Vol 23 No 4 (2018)

Published: 2018-10-09

Articles

Robust difference scheme for the Cauchy problem for a singularly perturbed ordinary differential equation

Lidia P. Shishkina, Grigory I. Shishkin
Abstract 992 | PDF Downloads 311 | DOI

Page 527-537

Page 538-553

Page 568-581

Integrated supply chain of supplier and retailer for stochastic demand

Sunil Tiwari, Chandra K. Jaggi, Shib Sankar Sana
Abstract 1030 | PDF Downloads 364 | DOI

Page 582-595

Existence of solutions for critical systems with variable exponents

Hadjira Lalilia, Saadia Tas, Ali Djellit
Abstract 1030 | PDF Downloads 330 | DOI

Page 596-610

Convergence analysis of iterative scheme and error estimation of positive solution for a fractional differential equation

Jing Wu, Xinguang Zhang, Lishan Liu, Yonghong Wu, Yujun Cui
Abstract 560 | PDF Downloads 312 | DOI

Page 611-626

Fast solvers of weakly singular integral equations of the second kind

Sumaira Rehman, Arvet Pedas, Gennadi Vainikko
Abstract 983 | PDF Downloads 335 | DOI

Page 639-664

An operator-based approach for the construction of closed-form solutions to fractional differential equations

Zenonas Navickas, Tadas Telksnys, Inga Timofejeva, Romas Marcinkevičius, Minvydas Ragulskis
Abstract 950 | PDF Downloads 242 | DOI

Page 665-685

A numerical scheme for singularly perturbed delay differential equations of convection-diffusion type on an adaptive grid

Pramod P. Chakravarthy, Trun Gupta, Nageshwar R. Rao
Abstract 1159 | PDF Downloads 720 | DOI

Page 686-698

On mathematical modelling of synthetic measures

Zbigniew Binderman, Boleslaw Borkowski, Ryszard Kozera, Alexander Prokopenya, Wieslaw Szczesny
Abstract 938 | PDF Downloads 236 | DOI

Page 699-711